# SDR 2008UALA03786

- Difficulty date: July 7, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 57,996 hours, 32,301 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT LIGHT INOP.  *S/D*  FOUND BURNED OUT LAMP.  REPLACED LAMP, OP CHECK GOOD.  AC OK FOR SERVICE.
